# SDR DALA2024022802778

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 72,657 hours, 9,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE256001
- Part serial: FR10383
- Condition: Faulty
- Location: Door
- Part time: 13,073 hours, 1,784 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR DAMPER AND CYLINDER FAULTY. CORRECTIVE ACTION: INSTALLED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. OK FOR SERVICE. (0221112)
